Skip to main content

Polyclonal nature of diffuse proliferation of interstitial cells of Cajal in patients with familial and multiple gastrointestinal stromal tumours

Publication ,  Journal Article
Chen, H
Published in: Gut
December 1, 2002

Duke Scholars

Published In

Gut

DOI

ISSN

0017-5749

Publication Date

December 1, 2002

Volume

51

Issue

6

Start / End Page

793 / 796

Publisher

BMJ

Related Subject Headings

  • Gastroenterology & Hepatology
  • 1114 Paediatrics and Reproductive Medicine
  • 1103 Clinical Sciences
 

Published In

Gut

DOI

ISSN

0017-5749

Publication Date

December 1, 2002

Volume

51

Issue

6

Start / End Page

793 / 796

Publisher

BMJ

Related Subject Headings

  • Gastroenterology & Hepatology
  • 1114 Paediatrics and Reproductive Medicine
  • 1103 Clinical Sciences